# SDR AALA201603219004

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 48,611 hours, 18,318 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED, AFTER TAKEOFF THE FLIGHT CREW WAS UNABLE TO RETRACT THE LG, THE HANDLE WOULD NOT MOVE WHICH WAS FOLLOWED BY AN ECAM SHOCK ABSORBER FAULT.  THE FAULT CLEARED ON ITS OWN, CREW RETURNED, BUT DID NOT DECLARE AN EMER.   THE  ACFT LANDED AT DEN WITH NOT FURTHER INCIDENT.  MX ACCOMPLISHED TSM 32-31-00-810-860-A. NO FAULTS FOUND.  PERFORMED EXTENSION TEST OF THE NORMAL EXTENSION & RETRACTION OF THE NLG IAW AMM 32-31-00-720-003A.  NOO FAULTS FOUND.  ACFT WAS RETURNED TO SERVICE.  ACCOMPLISHED ADDITIONAL TROUBLESHOOTING & REPLACED PROXIMITY SENSORS G24 & G25 IAW AMM 32-31-73 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  SAME PART NUMBER FOR BOTH SENSORS WHICH HAS BEEN ADDED TO SECTION 5.
